Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On treatment for sinus and URT, have numbness on lips, tongue, hands and feet. Is this due to dexamethasone?

I have recently had a sinus infection with upper respitory infection --I was started on augmentin 875 2x a day and dexamethasone 4mg 3 tabs 2x a day for 2 days the 2 tabs 2x a day for 2 days --i have been on the augmentin for 7 days and Saturday was my last dose of dexamethasone --but on sundat i started experiencing like numb lips , tongus , hand and feet and my body just feels weird --can this be from the dexamethasone? I am 42 yr old female
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
Your symptoms of perioral and limbs paresthesia seems to be due to an hypersensitivity reaction and it is an indication the you should stop the current treatment and review with a local physician.
The symptoms are unlikely due to steroids rather it may be an allergic response to augmentin.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor